# SDR YENA2024071901007

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 1,188 hours, 205 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 201450101
- Part serial: 7282
- Condition: Failed
- Location: Fuel Tank Temp
- Part time: 1,196 hours, 206 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#44, LGW-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LGW) (ETOPS) .' FUEL (R) OUTER TK HI TEMP .ECAM- FUEL NOTED TO 47C DISCUSSED W/MTC & AIR RETURN PREVIOUSLY WRITTEN WO AND MEL; ITEM ALREADY ON MEL 28-40-09C  SEE MDDR 553964 (FUEL TEMP PROBE 54QT2 FAULTING. REMOVED AND REPLACED 54QT2 IAW AMM 28-42-15. OPS CHECK GOOD IAW AMM 28-42-00-740-001. CLEARS MEL. (TANK TIGERS WO TT00166-A LARCOMBE 380187).) REMAINS OPEN.
